THE CR-AUTOMORPHISM GROUPS OF STRICTLY PSEUDOCONVEX BOUNDARIES

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)27-33
    JournalKyushu Univ. Series A, Math.
    Volume39
    Publication statusPublished - 1985 Jan 1

    Cite this

    THE CR-AUTOMORPHISM GROUPS OF STRICTLY PSEUDOCONVEX BOUNDARIES. / Yasuoka, Takashi.

    In: Kyushu Univ. Series A, Math., Vol. 39, 01.01.1985, p. 27-33.

    Research output: Contribution to journalArticle

    @article{d7ad8ad42feb429799df87f4071cb061,
    title = "THE CR-AUTOMORPHISM GROUPS OF STRICTLY PSEUDOCONVEX BOUNDARIES",
    author = "Takashi Yasuoka",
    year = "1985",
    month = "1",
    day = "1",
    language = "English",
    volume = "39",
    pages = "27--33",
    journal = "Kyushu Univ. Series A, Math.",

    }

    TY - JOUR

    T1 - THE CR-AUTOMORPHISM GROUPS OF STRICTLY PSEUDOCONVEX BOUNDARIES

    AU - Yasuoka, Takashi

    PY - 1985/1/1

    Y1 - 1985/1/1

    M3 - Article

    VL - 39

    SP - 27

    EP - 33

    JO - Kyushu Univ. Series A, Math.

    JF - Kyushu Univ. Series A, Math.

    ER -